# SDR SCNA20240310125

- Difficulty date: July 21, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8
- Aircraft serial: 28237
- Aircraft time: 64,832 hours, 24,837 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: UNKNOWN
- Condition: Worn
- Location: Bs 663
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 73974 NR00009: REF W/O 63431 NR #6. TEMP REPAIR INSTALLED AT STA 663 LBL 40-45 VERT. PRESSURE DECK WEB OF WING CENTER SECTION REAR SPAR. REF SRM 57-10-10-2R-4 REPAIR 4. (REINSPECT - TEMP REPAIR, SPEED TAPE, FASTENER OR TEMP HYD LINES). - - RESOLUTION: SUMMARY: VERTICAL PRESSURE DECK WEB OF WING CENTER SECTION REAR SPAR AT STA 663 LBL 40-45 WAS REPAIRED PER B737-800 SRM 57-10-10-2R-3
